MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent in the left leg, a 6.0 x 100 mm stent which was used to treat a denovo lesion in the superficial femoral artery (sfa) middle third.A retrograde approach was used and the lesion was prepared using pre-dilation with a percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.On (b)(6) 2022, at the patient's 12-month duplex ultrasound (dus), it showed severely elevated velocities of the left proximal and mid sfa.The site identified a restenosis of treated vessel (target vessel) event when the patient was seen in the clinic on (b)(6) 2022 where rutherford class iii symptoms were noted.It was reported as not related to the device and not related to the procedure but was due to a worsening pre-existing condition.It was not target lesion related.A diagnostic angiography on (b)(6) 2022 found a severely calcified lesion just above the target lesion in the proximal to mid sfa with stenosis of greater than 70%.A left leg intervention was performed on (b)(6) 2022 and involved laser/atherectomy, pta/standard balloon angioplasty and drug coated/eluting balloon (deb/dcb) on the sfa proximal third to sfa middle third.An incomplete expansion as well as dissection were noted so a 7.0 x 60 mm non-bm3d bare metal stent was placed.The stenosis was reduced to less than 10%.The intervention was reported as a target vessel revascularisation (tvr).The outcome was reported as resolved/recovered.The device remains implanted.The event was reviewed by veryan on 03-jan-24 and considered possibly related to the device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key18612714
Report Number3011632150-2024-00002
Device Sequence Number14055092
Product Code NIP
UDI-Device Identifier05391526850459
UDI-Public(01)05391526850459(17)220715(11)201214(10)0000063198
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Catalogue Number142122-10
Device Lot Number0000063198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CILOSTAZOL (PLETAL); CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite